%0 Journal Article
	%A Ghazi S. Kahmmash
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 26, 2009
	%T On Generalized New Class of Matrix Polynomial Set
	%U https://publications.waset.org/pdf/10374
	%V 26
	%X New generalization of the new class matrix polynomial set have been obtained. An explicit representation and an expansion of the matrix exponential in a series of these matrix are given for these matrix polynomials.

	%P 108 - 111